# SDR IPXA09555993

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D, E

## Discrepancy

BTB - TOWER REPORTED FLAMES OUT OF THE LT ENGINE.
